I recently had a sever allergic reaction, maybe even a chemical burn due to dying my hair more than once in the same day. Stupid I know, and my own fault but I am paying for it and can never dye my hair again nor do I want to. My whole scalp ears neck and back were covered in blisters that would pop and fill up and pop. It was disgusting and was so uncomfortable. The doctors here are less help then my kids. I was prescribed prednisone and it finally started going away and feeling better until it was gone. it came back right away and worse and in other spots. my neck and back looked like bubble wrap, so I went to ER. They explained that I was suppose to have been tapered and I understood so got a new script and took it as directed and it got better until I started getting to the end of them. It was back again and when I couldn't take it anymore I went to ER again, but a better one. They explained the tapering thing again and that my does wasn't high enough so once again I am back on it... i have to take 3 pills ( 5mg) 3 times a day for 3 days, then 2 pills 3 times a day for 3 days, then 1 pill 2 times a day for 2 days, then 1 pill everyday for 2 days and I am on my last day and i have been feeling it come back and now i am starting to see it and it only gets worse from here. And through this all no doctor has been able to actually say what it is or why it wont stay away... I am getting no answers. Is it possible that I brought on early physorisis or Exema, they both are genetic and my grandmother was literally covered from head to toe with it almost 90 percent of the time? Can I become immune to prednisone? I just need some answers. Thank you to anyone that trys! More than ER and docs here have done!
I believe most of the scalp and shoulder area is suffering from chemical burns.
Likewise I've never heard of psoriasis spontaneously appearing in an area that may be/is badly irritated by the dye in your case.
I've had cellulitis more times than I can count and not once were the symptoms anything like you described.
Good luck. :-)
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2015 • 0 answers
Posted 15 Nov 2015 • 0 answers
Posted 17 Nov 2015 • 2 answers
Posted 9 Jul 2016 • 0 answers
Posted 19 Oct 2016 • 1 answer